# SDR ASAA2022031837714

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 23,630 hours, 7,451 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

L SIDE WINDOW OVERHEAT LIGHT ILLUMINATED IN FLIGHT. COMPLETED WITH QRH PROCEDURE OFF FOR ABOUT THREE MINUTES, THEN BACK ON. OVERHEAT LIGHT STAYED EXTINGUISHED. GROUNDED - YES. WRITE UP NOTED BY MAINT.
